RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 283, Number 2, Pages 329–332 (Mi dan9080)  

MECHANICS

Estimates of the asymptotic expansion of the solution of certain gyroscopic problems

R. P. Kuzmina

Moscow Power Engineering Institute

Full text: PDF file (476 kB)

Bibliographic databases:
UDC: 531
Presented: А. Ю. Ишлинский
Received: 03.04.1984

Citation: R. P. Kuzmina, “Estimates of the asymptotic expansion of the solution of certain gyroscopic problems”, Dokl. Akad. Nauk SSSR, 283:2 (1985), 329–332

Citation in format AMSBIB
\Bibitem{Kuz85}
\by R.~P.~Kuzmina
\paper Estimates of the asymptotic expansion of the solution of certain
gyroscopic problems
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 283
\issue 2
\pages 329--332
\mathnet{http://mi.mathnet.ru/dan9080}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=804129}
\zmath{https://zbmath.org/?q=an:0659.70005}


Linking options:
  • http://mi.mathnet.ru/eng/dan9080
  • http://mi.mathnet.ru/eng/dan/v283/i2/p329

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:14
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020